MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD CONNECTOR LUER LOCK C45; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON, S.A. BD CONNECTOR LUER LOCK C45; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 515202
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
Material no.: 515202 batch no.: unknown.It was reported that during use the bd connector luer lock c45 connectors are coming off of the injectors.The following information was provided by the initial reporter: we are having some problems with patients on continuous infusions with phaseal coming disconnected.
 
Additional Manufacturer Narrative
Investigation summary: no samples displaying the condition reported are available for examination, so we were unable to fully investigate this incident and a root cause could be determined.A device history review could not be completed as no batch number was provided.
 
Event or Problem Description
Material no.: 515202.Batch no.: unknown.It was reported that during use the bd connector luer lock c45 connectors are coming off of the injectors.The following information was provided by the initial reporter: we are having some problems with patients on continuous infusions with phaseal coming disconnected.

Brand Name
BD CONNECTOR LUER LOCK C45
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
MDR Report Key9193158
Report Number3003152976-2019-00725
Device Sequence Number19644507
Product Code ONB
UDI-Device Identifier30382905152024
UDI-Public30382905152024
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number515202
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;